# SDR AALA20161207006

- Difficulty date: December 7, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 49,537 hours, 24,127 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FORWARD CARGO DOOR AFT LOWER STOP PAD FITTING IS CRACKED.  INSTALLED STOP PAD FITTING IAW AARD 51-00-05-1 AND DRAWING 5910141.
